# SDR GUUA93332121408B

- Difficulty date: December 14, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 27,885 hours, 33,703 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 9246 MHH/FLL AFTER LANDING RT BRAKE INOPERATIVE.  BOTH CAPTAIN AND FIRST OFFICER RT BRAKE HAS NO RESISTANCE.  PEDAL GOES STRAIGHT TO THE FLOOR.  PERFORMED BRAKE BLEEDING.  OPS CHECK GOOD.
